# SDR IXXA2022101902

- Difficulty date: September 22, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 86,126 hours, 14,718 cycles
- Engine: Ge CF680C
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 3715311C2101001
- Condition: Dented
- Location: Main Cargbo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT UNDER RIGID BARRIER DOOR CARGO GUIDE DAMAGED ALONG ENTIRE LENGTH AND STRUCTURE DENTED BETWEEN GUIDES. FAS WO FS220047 NON ROUTINE 00021
